I have not had no sleep it seems like since i started the steroids. I am about to go crazy i feel like a balloon. I have not been eating and i am getting fat. I am depressed and sick of it. Of work for another 4 weeks, still legs are numb. Starting tysabri on the 2 and broke out with a bad fever blister that wont go away. Need some advice
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??